On fekete-szegö problems for certain subclass of analytic functions

E. A. Eljamal, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this present investigation, the authors obtain Fekete-Szegö inequality for certain normalized analytic function f(z) defined on the open unit disk for which eqation reqired,(n,m ε N0, λ2 ≥ λ1≥ 0) lies in a region starlike with respect to 1 and is symmetric with respect to the real axis. Also certain applications of the main result for a class of functions defined by Hadamard product (convolutionn)are given. As a special case of the result, Fekete-Szegö inequality for a class of functions defined through fractional derivatives is obtained. the motivation of this paper is to give a generalization of the Fekete-Szegö inequalities obtained by Srivasatava and Mishra by making use of Dn,m λ1λ2f(z) the generalized Ruscheweyh derivatives operator introduced by authors [3].

Original languageEnglish
Pages (from-to)571-580
Number of pages10
JournalInternational Journal of Pure and Applied Mathematics
Volume71
Issue number4
Publication statusPublished - 2011

Fingerprint

Analytic function
Ruscheweyh Derivative
Derivatives
Generalized Derivatives
Hadamard Product
Fractional Derivative
Unit Disk
Operator
Class
Generalization

Keywords

  • Analytic function
  • Derivative operator
  • Fekete-Szegö inequality
  • Starlike functions
  • Subordination

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On fekete-szegö problems for certain subclass of analytic functions. / Eljamal, E. A.; Darus, Maslina.

In: International Journal of Pure and Applied Mathematics, Vol. 71, No. 4, 2011, p. 571-580.

Research output: Contribution to journalArticle

@article{9d5bb681a69041f39a385f6d3a1b08d8,
title = "On fekete-szeg{\"o} problems for certain subclass of analytic functions",
abstract = "In this present investigation, the authors obtain Fekete-Szeg{\"o} inequality for certain normalized analytic function f(z) defined on the open unit disk for which eqation reqired,(n,m ε N0, λ2 ≥ λ1≥ 0) lies in a region starlike with respect to 1 and is symmetric with respect to the real axis. Also certain applications of the main result for a class of functions defined by Hadamard product (convolutionn)are given. As a special case of the result, Fekete-Szeg{\"o} inequality for a class of functions defined through fractional derivatives is obtained. the motivation of this paper is to give a generalization of the Fekete-Szeg{\"o} inequalities obtained by Srivasatava and Mishra by making use of Dn,m λ1λ2f(z) the generalized Ruscheweyh derivatives operator introduced by authors [3].",
keywords = "Analytic function, Derivative operator, Fekete-Szeg{\"o} inequality, Starlike functions, Subordination",
author = "Eljamal, {E. A.} and Maslina Darus",
year = "2011",
language = "English",
volume = "71",
pages = "571--580",
journal = "International Journal of Pure and Applied Mathematics",
issn = "1311-8080",
publisher = "Academic Publications Ltd.",
number = "4",

}

TY - JOUR

T1 - On fekete-szegö problems for certain subclass of analytic functions

AU - Eljamal, E. A.

AU - Darus, Maslina

PY - 2011

Y1 - 2011

N2 - In this present investigation, the authors obtain Fekete-Szegö inequality for certain normalized analytic function f(z) defined on the open unit disk for which eqation reqired,(n,m ε N0, λ2 ≥ λ1≥ 0) lies in a region starlike with respect to 1 and is symmetric with respect to the real axis. Also certain applications of the main result for a class of functions defined by Hadamard product (convolutionn)are given. As a special case of the result, Fekete-Szegö inequality for a class of functions defined through fractional derivatives is obtained. the motivation of this paper is to give a generalization of the Fekete-Szegö inequalities obtained by Srivasatava and Mishra by making use of Dn,m λ1λ2f(z) the generalized Ruscheweyh derivatives operator introduced by authors [3].

AB - In this present investigation, the authors obtain Fekete-Szegö inequality for certain normalized analytic function f(z) defined on the open unit disk for which eqation reqired,(n,m ε N0, λ2 ≥ λ1≥ 0) lies in a region starlike with respect to 1 and is symmetric with respect to the real axis. Also certain applications of the main result for a class of functions defined by Hadamard product (convolutionn)are given. As a special case of the result, Fekete-Szegö inequality for a class of functions defined through fractional derivatives is obtained. the motivation of this paper is to give a generalization of the Fekete-Szegö inequalities obtained by Srivasatava and Mishra by making use of Dn,m λ1λ2f(z) the generalized Ruscheweyh derivatives operator introduced by authors [3].

KW - Analytic function

KW - Derivative operator

KW - Fekete-Szegö inequality

KW - Starlike functions

KW - Subordination

UR - http://www.scopus.com/inward/record.url?scp=80053581941&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80053581941&partnerID=8YFLogxK

M3 - Article

VL - 71

SP - 571

EP - 580

JO - International Journal of Pure and Applied Mathematics

JF - International Journal of Pure and Applied Mathematics

SN - 1311-8080

IS - 4

ER -